Cauchy transforms on polynomial curves and related operators

Hyeonbae Kang, Jin Keun Seo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)19-32
Number of pages14
JournalNagoya Mathematical Journal
Volume138
DOIs
Publication statusPublished - 1995 Jun

Fingerprint

Cauchy Transform
Curve
Polynomial
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{8353edc5978346aab11bad4b11d6c2f5,
title = "Cauchy transforms on polynomial curves and related operators",
author = "Hyeonbae Kang and Seo, {Jin Keun}",
year = "1995",
month = "6",
doi = "10.1017/S002776300000516X",
language = "English",
volume = "138",
pages = "19--32",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

Cauchy transforms on polynomial curves and related operators. / Kang, Hyeonbae; Seo, Jin Keun.

In: Nagoya Mathematical Journal, Vol. 138, 06.1995, p. 19-32.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cauchy transforms on polynomial curves and related operators

AU - Kang, Hyeonbae

AU - Seo, Jin Keun

PY - 1995/6

Y1 - 1995/6

UR - http://www.scopus.com/inward/record.url?scp=84972535747&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972535747&partnerID=8YFLogxK

U2 - 10.1017/S002776300000516X

DO - 10.1017/S002776300000516X

M3 - Article

AN - SCOPUS:84972535747

VL - 138

SP - 19

EP - 32

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -